# SDR FDEA202008181916

- Difficulty date: August 18, 2020
- Submitted: August 18, 2020
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 80,801 hours, 16,806 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING - OUTBOARD FLAP VANE NUMBER 1 SUPPORT FITTING ECCENTRIC HOLE   BORE FOUND CORROSION.  CORROSION AT LT WING - OUTBOARD FLAP VANE NUMBER 1 SUPPORT FITTING.  ECCENTRIC HOLE BORE REWORKED BY MACHINING AND FOUND EXCEED LIMIT AS PER MD-11 SRM 57-50-02-2R FIGURE 201 REPAIR 5.  ECCENTRIC OVERSIZED BUSHING FABRICATED BY MACHINING AS PER MD-11 SRM 57-50-02-2R REPAIR 5 FIGURE 201 AND E.A. # 1-5750-T0355971 A   PART 1 STEP 1A. TITLE: WINGS- FLIGHT SURFACES- LT WING- OUTBD FLAP VANE ASSY- TRACK SUPPORT FITTINGS CORROSION REPAIR. AND INSTALLED AS PER AMM 27-50-32-4. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
